Applied Mathematics

Volume 7, Issue 10 (June 2016)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.68  Citations  

Boundedness of Fractional Integral with Variable Kernel and Their Commutators on Variable Exponent Herz Spaces

Full-Text HTML  XML Download Download as PDF (Size: 632KB)  PP. 1165-1182  

ABSTRACT

In this paper, we study the boundedness of the fractional integral operator and their commutator on Herz spaecs with two variable exponents . By using the properties of the variable exponents Lebesgue spaces, the boundedness of the fractional integral operator and their commutator generated by Lipschitz function is obtained on those Herz spaces.

Cite this paper

Abdalmonem, A. , Abdalrhman, O. and Tao, S. (2016) Boundedness of Fractional Integral with Variable Kernel and Their Commutators on Variable Exponent Herz Spaces. Applied Mathematics, 7, 1165-1182. doi: 10.4236/am.2016.710104.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.